Публикация №9258

Название публикацииMINIMUM NUMBER OF EDGES IN A HYPERGRAPH GUARANTEEING A PERFECT FRACTIONAL MATCHING AND THE MMS CONJECTURE
Название на другом языке
Тип публикацииСтатья
ИзданиеProblems of Information Transmission
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2014
Том50
Номер4
ГлаваНе задан
Страницы340-349
АннотацияНе задан
АвторыBlinovsky V. M.
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2011) ON THE ABSOLUTE CONSTANTS IN THE BERRY-ESSEEN TYPE INEQUALITIES FOR IDENTICALLY DISTRIBUTED SUMMANDS